MathSciNet Relay Station
MathSciNet bibliographic data
MR787967 (86j:58064) 58F08 (58F11)
Byers, W.; Boyarsky, A. Absolutely continuous invariant measures that are maximal. Trans. Amer. Math. Soc. 290 (1985), no. 1, 303–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement